# SDR QXEA2019061100244

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N452QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4459
- Aircraft time: 12,297 hours, 13,241 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Plunger
- Condition: Dirty
- Location: Extention Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING ALT EXTENSION DOOR FLOOR DOES NOT FULLY OPEN. REMOVED FROM SERVICE. SUSPECT SPILL CONTAMINATION ON ALTERNATE SELECT VALVE ACTUATOR PLUNGER. CLEANED IAW Q400 AMM MCN 61225-01 ISSUE 1 ALT EXTENSIION DOOR OPERATES NORMAL RETURNED TO SERVICE. NO PARTS REPLACED.
